# SDR SWAA2022111564105

- Difficulty date: October 25, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 26,704 hours, 12,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SEAL DAM ANGLE BROKEN AT BS500I RBL23 WL156.  REMOVED FCB SEAL DAM ANGLE IAW SRM 51-40-02-0G-0.  LOCATED,  DRILLED AND INSTALLED SEAL ANGLE IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 143A7904.
